A remark on a theorem by Henkin and Tumanov on separately CR functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 116  (2006), p. 315-319
@article{RSMUP_2006__116__315_0,
     author = {Mascolo, Raffaella},
     title = {A remark on a theorem by Henkin and Tumanov on separately CR functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {116},
     year = {2006},
     pages = {315-319},
     zbl = {1162.32303},
     mrnumber = {2287353},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2006__116__315_0}
}
Mascolo, Raffaella. A remark on a theorem by Henkin and Tumanov on separately CR functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 116 (2006) , pp. 315-319. http://www.numdam.org/item/RSMUP_2006__116__315_0/

[1] N. Hanges - F. Treves, Propagation of holomorphic extendibility of CR functions, Math. Ann., 263 (1983), pp. 157-177. | MR 698000 | Zbl 0494.32004

[2] G. Henkin - A. Tumanov, Local characterization of holomorphic automorphisms of Siegel domains, Research Institute for Computational Complexes, translated from Funktsional'nyi Analiz Ego Prilozheniya, 17 (4) (1983), pp. 49-61. | MR 725415 | Zbl 0572.32018

[3] A. Tumanov, Thin discs and a Morera theorem for CR functions, Mathematische Zeitschrift, 226 (1997), pp. 327-334. | MR 1477632 | Zbl 0940.32016